# SDR WVER2018090601

- Difficulty date: September 6, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 38,420 hours, 28,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: SH670359297
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LBL 27 AFT BULKHEAD BEAM (FS 847) HAS INDICATION NOTED OUTBOARD UPPER HORIZONTAL SURFACE IN RADIUS .250 INCHES LONG 60% FSH. FAILED NDT INSPECTION.
